# SDR DL76L990217

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 2620 · Extinguishing System
- Part: Discharge Line
- Part number: 212T300820
- Condition: Out Of Position
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE APU PNEUMATIC DUCT INSULATION WAS REPLACED IN THE LT SIDEWALL OF THE C-2 CARGO COMPARTMENT AT FS 1351 DUE TO DAMAGED FROM CHAFING WITH THE CARGO COMPARTMENT FIRE EXTINGUISHER DISCHARGE LINE.  THE FIRE EXTINGUISHER DISCHARGE LINE WAS RELOCATED TO PROVIDE CLEARANCE BETWEEN THE LINE AND DUCT AT THIS LOCATION.  THE (P/N R180FS) INSULATION ON THE FIRE EXTINGUISHER DISCHARGE LINE WAS ALSO REPLACED AT THIS LOCATION.
